The most recent April 2011 AJKD issue describes two separate manuscripts - both with a diagnosis of TMA.
The first one is acute TMA( biopsy proven) after intraocular administration of anti VEGF agent ( ranibizumab). This is the first case of such an incident. TMA has been associated with systemic treatment with anti VEGF therapy and that has been well documented in the literature. Systemic absorption must be happening regarding this intraocular agents.
The second case is of gemcitabine induced TMA in a vasculitis with granuloma's case presenting with pulmonary renal syndrome but was TMA secondary to the agent and not vasculitis with granulomas. That case illustrates a teaching point of keeping these agents in differential diagnosis of the clinical picture of TMA( low haptoglobin, increased LDH, anemia, hemolysis, schistocytes on smear, worsening HTN, non nephrotic proteinuria, renal dysfunction)